# SDR SWIA200211487

- Difficulty date: November 14, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 29,500 hours, 37,593 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION, WHEN SELECTING THE LANDING ''UP'', THE NOSE A & B SYSTEM RED AND GREEN LIGHTS REMAINED ILLUMINATED. CYCLED THE GEAR PER THE QRH AND NO GEAR MOVEMENT NOTED.  RETURNED TO LAX AND WHILE ENROUTE LIGHTS EXTINGUISHED.  NORMAL LANDING GEAR EXTENSION WAS ACCOMPLISHED.REPLACED NOSE GEAR A SYSTEM DOWN POSITION PROXIMITY SENSOR.  CYCLED LANDING GEAR MULTIPLE TIMES.  OPS CHECK GOOD.
